# SDR 97UAL900499

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Circuit Breaker
- Part number: 2TC4775
- Condition: Tripped
- Location: E/E Bay
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AT DEN.  FOUND C1391 CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND ACCOMPLISHED FIVE NORMAL STARTS, OPERATIONS CHECK NORMAL.
